# SDR AUS20021033

- Difficulty date: May 17, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Part number: 65137463
- Condition: Corroded
- Location: Ailerons
- Part time: 61,831 cycles
- Component: Ailerons
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) OUTBOARD AILERON INPUT ROD ATTACHMENT FITTING CORRODED. AILERON UPPER SKIN CRACKED AND LOWER SKIN CORRODED. LOCATED IN ZONE 81WBL 492.0. FOUND DURING CPCP INSPECTION.
